On n-permutable equational classes

Schmidt, E. T.: On n-permutable equational classes. In: Acta scientiarum mathematicarum, (33) 1-2. pp. 29-30. (1972)

[img]
Preview
Cikk, tanulmány, mű
math_033_fasc_001_002_029-030.pdf

Download (672kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 29-30
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 30. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14331

Actions (login required)

View Item View Item